# SDR REXA2022102602313

- Difficulty date: October 15, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 41,507 hours, 31,073 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057202
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TRANSCOWL HAS CRACKED BAFFLE ON FWD COWL EDGE.	REMOVED DAMAGED BAFFLE AND INSTALLED 1 EA NEW BAFFLE REF CRJ700 SRM 51-42-06-001-001-A01
